Selected Recent Math Faculty Publications

Listed below are scholarly works published within the last five years.  Articles with duplicate titles or that are continuations of previous articles are not listed. Authors are listed alphabetically.

Adams, Jared; Freden, Eric  A context-sensitive combing associated with Baumslag-Solitar 2,7 (ACOURAS 2, 2010 23--38)

Adams, Jared; Freden, Eric; and Mishna, Marni “From Indexed Languages to Generating Functions”, RAIRO - Theoretical Informatics and Applications, 47 (4) 2013, 325—350.

Ahmad, A. and Bahi, Said  Dimensions of Quality in Teaching and Higher Education: Students’ and Faculty Perception, Review of Business Research  (2010)  Vol. 10 Issue 3, p 128-137

Armstrong, Seth; Duffin, Sarah; and Han, Jianlong.  Numerical Analysis for a Nonlocal Phase Field System  International Journal of Numerical Analysis and Modeling, Series B, Volume 1, Number 1 pg 1-19 (2010)

Baker, Roger; Weingartner, Andreas  Some applications of the double large sieve, Monatshefte für Mathematik 170 (2013), 261-304

Baker, Roger; Banks, William; Brüdern, Jörg; Shparlinski Igor; Weingartner, Andreas Piatetski-Shapiro sequences, Acta Arithmetica 157 (2013), 37-68.

Fratto, C., Allen B., Banyas, J., Boone, T., Donaldson, S., Fox, R., Gleason, B., Grady, M., Heid, K., Johnson, H., Karunakaran, S., Kilpatrick, J., Konnova, S., Lunt, J., Murray E., Shimizu, J., Tillema, E., Wilson J., Wilson, P.; The aforementioned coauthors contributed to some or all of Chapters 17-19, 21 in the book “Mathematical understanding for secondary teaching: A framework and classroom-based situations”.  Editors M. K. Heid, P. S. Wilson, and G.W. Blume, 2015 Charlotte, NC: Information Age Publishing.

Brandt, James; Rimmasch, Gretchen  Cue up Procedural Skills Utah Mathematics Teacher  Volume 4, Issue 2, pp. 8-12 (2011)

Brandt, James; Rimmasch, Gretchen "Assessing the Effectiveness of Classroom Visual Cues"  Chapter 5 of Doing the Scholarship of Teaching and Learning in Mathematics by Jacqueline M. Dewar and Curtis D. Bennett MAA Notes Volume 83 (2015) p 51-58.

Chan, Hau; Hein, Derek W.; Sarvate, Dinesh G. Sarvate-beam designs: new existence results and large sets. J. Combin. Math. Combin. Comput. 83 (2012), 211–216.

Conner, Gregory R., Hojka, Wolfram, and Meilstrup, Mark  Archipelago Groups  Proceedings of the American Mathematical Society  143 (2015)  p 4973-4988

Freden, Eric; Grady, Michael. “On Gelman’s Subgroup Counting Theorem”, Journal of Combinatorial Mathematics and Combinatorial Computing, 90 2014, 21—37.  From the 26th Midwestern Conference.

Freden, Eric, Robertson, R. and Wu, D. "Empowering Patients through Mobile Patient Education Systems," Proceedings of ETHICOMP International Conference, London, UK, Sept. 2011.

Freden, Eric, Mitchell, E. R., Robertson, R., Tucker, B. and Wu, D. "Designing an iPad Application for Patient Education," Proceedings of the International Conference of ISOneWorld, Las Vegas, USA, May 2011.

Freden, Eric M.; Knudson, Teresa; Schofield, Jennifer Growth in Baumslag-Solitar groups I: subgroups and rationality. LMS J. Comput. Math. 14 (2011), 34–71

Hein, Derek W.; Li, Pak Ching Sarvate-beam triple systems for v=5  and v=6. J. Combin. Math. Combin. Comput. 78 (2011), 161–168.

Humphries, Stephen P., Johnson, Kenneth W., and Misseldine, Andrew  Commutative S-Rings of Maximal Dimension  Communications in Algebra  Volume 43, Issue 12 (2015), p 5298-5327 

Saias, Eric; Weingartner, AndreasOn the sum of two almost periodic functions. Annales des sciences mathématiques du Québec 36 (2012), 231-234

Weingartner, Andreas The distribution functions of σ(n)/n  and n/φ(n)  , II. J. Number Theory 132 (2012), no. 12, 2907–2921

Weingartner, Andreas  Integers with dense divisors 3  Journal of Number Theory  Volume 142, September 2014, p 211-222

Weingartner, Andreas  On a Conjecture of Adiga and Ramaswamy International Journal of Mathematical Analysis Vol. 5. No. 22. pp. 1063-1066 (2011)

Weingartner, Andreas  On the diophantine equation Π xi = Σ xi , Integers 12 (2012), A57, 8 pp

Weingartner, Andreas  On the Solutions of σ(n) = σ(n + k) Article 11.5.5, Journal of Integer Sequences Vol. 14 (2011)